Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from strong itchiness. Having erection problem during sex. What is the cause?

Answered by
Dr.
Dr. A. CHAKRAVARTHY

Sexologist

Practicing since :1999

Answered : 127 Questions

default
Posted on Tue, 10 Dec 2013 in Sexual Problems
Question: Hello sir Since last few 15 days I am suffering with some strong type of itching... Today I try to sex but my pennis is not responding..it became too small. Its totally dead. Please help me.
doctor
Answered by Dr. A. CHAKRAVARTHY 2 hours later
Brief Answer: Details below Detailed Answer: Hi XXXXXXX Thanks for the query in XXXXXXX Before giving advice, I would like to know 1. Are you married or do you have a stable sex partner? 2. Did you have unprotected (without condom) intercourse? 3. Are you getting hardness in the morning before you pass urine? 4. Are you taking any medication for any other medical conditions? 5. Where is the site of itching in the penis? Have you consulted any doctor for it? Awaiting your reply Dr A CHAKRAVARTHY Consultant in Reproductive & Sexual Medicine | eSexologist Kerala, India
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. A. CHAKRAVARTHY 1 hour later
1. yes I m married & I have stable sex partner 2. oftenly I sex with my wife without condom, previously I sex with her few months ago. 3. I feel little hardness in moning, bXut now its similar like last night. 4. I am taking newcort m4 tables & veracle lotion from my doctor 5. my whole bodywas itching
doctor
Answered by Dr. A. CHAKRAVARTHY 27 hours later
Brief Answer: Details below Detailed Answer: Hi XXXXXXX As per the history, you are suffering from generalized urticaria which need to be managed by your general physician / Dermatologist. When you are suffering from any generalized illnesses, there would be a chance to suffer from temporary erectile dysfunction like when you are suffering from fever, you will not be having good appetite or good taste for food. For getting good erection, you need to have healthy body as well as healthy mind. Hence, the itching need to be treated first and then, if you are not getting proper erection, you need to get evaluated for any physical causes of erectile dysfunction Best regards Dr A CHAKRAVARTHY
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Urticaria

doctor1 MD

Hello, my husband has developed a sudden and moderately severe rash (hives?). He has most recently had lidocaine shots and topical ointment. He also has started to take Lipitor and Diovan within the last 2 months. Could the rash be caused by these medications and is it serious? Thank you.

doctor1 MD

I developed urticaria a few months ago due to a reaction from antibiotic. It was successfully treated with fexofenadine. I no longer suffer with the visible aspect of urticaria but I still get the physical feelings on my skin. I have also developed a persistent dry cough which I have now had for 5 months. Could the cough and urticaria be connected?

doctor1 MD

There is a spot which looks like a rash/pimple but it s very round and doesn t continue and connect to others it s on its own and it has a dark red/brown/black spot right in the centre. Some are itchy, but most are not. I had this before and it was all over my back and legs and stomach. But it was one different spots on its own. I know for a fact it isn t the chicken pox because I have had that before, or hives (looks nothing like it). It s not like a regular rash either or pimples at that fact. What is this? What can I do to prevent it from happening again? What may be causing it? Thank you!

doctor1 MD

I ve been dealing with dysbiosis , candidiasis and leaky gut. I am now on a biofilm protocol. For the past two days I ve been getting hives all over my body as a reaction to eating. I am on the body ecology diet and have been following it fully. My face gets flushed after I eat. It happens after eating anything. Could a leaky gut get so bad that anything gets through and causes a histamine reaction??

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???